# SDR REXA2012061900946

- Difficulty date: June 19, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 11,757 hours, 7,704 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 250-265
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27 CORRODED, FS 250 TO 265.   REPAIRED STRINGER IAW EO NR R53203.
